Title of article
Properties of dual codes defined by nondegenerate forms
Author/Authors
szabo, steve eastern kentucky university - department of mathematics and statistics, Richmond, USA , wood, jay a. western michigan university - department of mathematics, Kalamazoo, USA
From page
105
To page
113
Abstract
Dual codes are defined with respect to non-degenerate sesquilinear or bilinear forms over a finite Frobenius ring. These dual codes have the properties one expects from a dual code: they satisfy a double-dual property, they have cardinality complementary to that of the primal code, and they satisfy the MacWilliams identities for the Hamming weight.
Keywords
Frobenius ring , Sesquilinear form , Bilinear form , Dual code , Generating character , MacWilliams identities
Journal title
Journal Of Algebra Combinatorics Discrete Structures and Applications
Journal title
Journal Of Algebra Combinatorics Discrete Structures and Applications
Record number
2650178
Link To Document